# SDR CALA2018060601431

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,216 hours, 11,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 2108 - 2150,  STRINGERS 1R - 3R, CHAFED.  THE SKIN WAS REPAIRED IAW ECRA 5330-06367, REV A.
